RUS
ENG
Полная версия
ЖУРНАЛЫ
// Journal of the London Mathematical Society
// Архив
J. London Math. Soc., 2018, том 97, выпуск 1,
страницы
24–46
(Mi jlms3)
Эта публикация цитируется в
19
статьях
Derived categories of curves as components of Fano manifolds
Anton Fonarev
ab
,
Alexander Kuznetsov
acd
a
Algebraic Geometry Section Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str., Moscow 119991, Russia
b
Laboratory of Mirror Symmetry National Research University Higher School of Economics, Russian Federation, NRU HSE, 6 Usacheva Street, Moscow 119048, Russia
c
The Poncelet Laboratory, Independent University of Moscow, Moscow 119002, Russia
d
Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Moscow 119048, Russia
Поступила в редакцию:
16.01.2017
Исправленный вариант:
14.10.2017
Принята в печать:
30.11.2017
Язык публикации:
английский
DOI:
10.1112/jlms.12094
Список цитирования
Реферативные базы данных:
©
МИАН
, 2025